Medical School Education History

2019. 2nd semester

Human Genetics and Developmental biology 3 Credits
PREM230001 인체유전 및 발생학 3학점
Human Genetics and Developmental biology 3 Credits
Premed 2nd year

Lectures: 4.5 hours
2019.11.11 AM 10:30 ~ AM 12:00 Organogenesis
2019.11.18 AM 10:30 ~ AM 12:00 Treatment of Genetic Disease
2019.12.2 AM 10:30 ~ AM 12:00 Development and Evolution
Research of Organ Structure and Function 3 Credits
[Course Director]
PREM248001 장기기능형태연구 3학점
Research of Organ Structure and Function
Premed 2nd year

Research Teaching: ~30 hours
Every Wednesday
Evolutional Ecology 3 Credits
[Course Director]
MESC762001 진화 생태학 3학점
Evolutional Ecology
Graduate students in Medical science

Research Teaching: ~45 hours
Tue.1A1B Wed.1A1B Thu.1A1B

Education hours : 80 hours

  • Lectures: 5 hours6%
  • Research teaching: 75 hours94%

2019. 1st semester

Human Anatomy I 3 Credits
MEDE211001 인체 해부학 I 3학점
Human Anatomy I 3 Credits
Medical school 1st year

Lectures: 7 hours
2019.3.18 AM 8:30 ~ AM 9:20 Introduction to Human Anatomy
2019.3.22 AM 10:30 ~ PM 12:20 Lower Limbs (1)
2019.3.25 AM 10:30 ~ PM 12:20 Lower Limbs (2)
2019.4.6 Anatomy Final-term Test
Practice: 24 hours 2019. Clinical Anatomy Case study and quiz (4 hours X 6 times)
Human Anatomy II 3 Credits
[Course Director]
MEDE212001 인체 해부학 II 3학점
Human Anatomy II 3 Credits
Medical school 1st year

Cadaver Dissection: ~100 hours (24 sessions)
Each class - 4 hours
2019. 4.2(1 session), 4.8 ~ 4.24 (23 sessions)
4.15(Tagging test) 4.24(Tagging test)
Human Histology 3 Credits
[Course Vice Director]
MEDE213001 인체 조직학 3학점
Human Histology 3 Credits
Medical school 1st year

Lectures: 2 hours
2019.5.1 AM 10:30 ~ AM 12:20 Integument histology
Medical Neuroscience 3.5 Credits
[Course Director]
MEDE217001 의학신경과학 3.5학점
Medical Neuroscience 3.5 Credits
Medical school 1st year

Lectures: 4 hours
2019.6.4 AM 10:30 ~ PM 12:20 Gross Neuronatomy
2019.6.26 AM 10:30 ~ PM 12:20 Limbic system
Cadaver Dissection - neuroanatomy : ~20 hours (5 sessions)
Each class - 4 hours
2019. 6.24 ~ 6.28 (5 sessions)
Tissue Differentiation Research (A) 3 Credits
[Course Director]
PREM247001 조직분화연구(A) 3학점
Research of Tissue Differentiation
Pre-med 2nd year

Research teaching: ~20 hours
Every Wednesday afternoon
Molecular Morphology Research 4 Credits
MEDS801001 분자형태학 연구 4학점
Molecular Morphology Research 4 Credits
Medical school 4th year

Group teaching - Lectures: ~60 hours
2019.4.1 ~ 2018.4.24 (related with Cadaver Dissection)
Introduction to Basic Medicine 3 Credits
[Course Director]
FOME704001 의학 기초 3학점
Introduction to Basic Medicine 3 Credits
Graduate School of Forensic and Investigative Science

Lectures: 18 hours
2019.3.6 PM 7:00 ~ PM 10:00 Medical terminology
2019.3.13 PM 7:00 ~ PM 10:00 Introduction of Anatomy
2019.5.22 PM 7:00 ~ PM 10:00 Mid-term test
2019.5.29 PM 7:00 ~ PM 10:00 Osteology 1
2019.6.5 PM 7:00 ~ PM 10:00 Osteology 2
2019.6.12 PM 7:00 ~ PM 10:00 Osteology oral test
Special events
2019.4.15 해부 백일장

Education hours : 255 hours

  • Lectures: 31 hours12%
  • Cadaver dissection: 180 hours71%
  • Research teaching: 44 hours17%

2018. 2nd semester

Human Genetics and Developmental biology 3 Credits
PREM230 인체유전 및 발생학 3학점
Human Genetics and Developmental biology 3 Credits
Premed 2nd year

Lectures: 4.5 hours
2018.11.21 AM 8:30 ~ AM 10:00 Treatment of Genetic Disease
2018.11.19 AM 10:30 ~ AM 12:00 Organogenesis
2018.12.10 AM 10:30 ~ AM 12:00 Development and Evolution
Research of Organ Structure and Function 3 Credits
[Course Director]
PREM248001 장기기능형태연구 3학점
Research of Organ Structure and Function
Premed 2nd year

Research Teaching: ~30 hours
Every Wednesday
Special events
2018.11.15-17
Invited workshop instructor and director
"Translational transcriptome analysis hands-on workshop"
Korean Society for Molecular and Cellular Biology.

Education hours : 85 hours

  • Lectures: 5 hours10%
  • Practice: 10 hours20%
  • Research teaching: 30 hours60%

2018. 1st semester

Human Anatomy I 3 Credits
[Course Vice Director]
MEDE211 인체 해부학 I 3학점
Human Anatomy I 3 Credits
Medical school 1st year

Lectures: 8 hours
2018.3.7 PM 3:30 ~ PM 5:20 Lower Limbs (1)
2018.3.12 Anatomy Mid-term Test
2018.3.14 PM 3:30 ~ PM 5:20 Lower Limbs (2)
2018.3.15 PM 2:30 ~ PM 3:20 Gluteal Region
2018.4.2 Anatomy Final-term Test
2018.4.16 Radiologic Anatomy Test
Human Anatomy II 3 Credits
[Course Vice Director]
MEDE212 인체 해부학 II 3학점
Human Anatomy II 3 Credits
Medical school 1st year

Lectures: 6 hours
2018.3.19 Embryology Mid-term Test
2018.4.4 AM 10:30 ~ AM 11:20 Integument development
2018.4.5 AM 10:30 ~ AM 11:20 Visual development
2018.4.7 AM 8:30 ~ AM 10:20 Nose and ear development
2018.4.16 Embryology final-term Test
Cadaver Dissection: ~90 hours (18 sessions)
Each class - 5 hours PM 1:30 ~ PM 6:30
2018. 3.20(1), 3.21(2), 3.23(3), 3.26(4), 3.27(5), 3,28(6), 3.30 AM(7), 3.30 PM(8)
4.3(9), 4.4(10), 4.6 AM(11), 4.6 PM(12) 4.9(13,14), 4.11(15), 4.13(16), 4.19 AM(17) 4.19 PM(18)
4.10(Tagging test) 4.20(Tagging test)
Human Histology 3 Credits
[Course Vice Director]
MEDE213 인체 조직학 3학점
Human Histology 3 Credits
Medical school 1st year

Lectures: 5 hours
2018.3.19 Histology Mid-term Test
2018.4.2 AM 11:30 ~ AM 12:20 Integument histology
2018.4.7 PM 10:30 ~ PM 12:20 Respiratory histology
2018.4.17 Histology final-term Test
Theory and Application of Regenerative Medicine II 3 Credits
[Course Director]
MESC781001 재생의과학의 이론과 응용 II
Theory and Application of Regenerative Medicine II 3 Credits
Graduate School, Biomedical Science

Lectures: 45 hours(30 sessions)
Every Tuesday AM 9:30 ~ AM 11:30
Every Wednesday AM 10:30 ~ AM 11:30
Logical analysis 3 Credits
[Course Director]
MESC803001 논리적 분석
Logical analysis 3 Credits
Graduate School, Biomedical Science

Lectures: 45 hours(30 sessions)
Every Tuesday AM 8:30 ~ AM 9:30
Every Wednesday AM 8:30 ~ AM 10:30
Tissue Differentiation Research (A) 3 Credits
[Course Director]
PREM247 조직분화연구(A) 3학점
Research of Tissue Differentiation
Pre-med 2nd year

Research teaching: ~16 hours
Every Wednesday afternoon
Molecular Morphology Research
MEDS801 분자형태학 연구 4학점
Molecular Morphology Research 4 Credits
Medical school 4th year

Group teaching - Lectures: ~40 hours
2018.2.20 ~ 2018.4.14 (related with Cadaver Dissection)
Special events
2018.4.2 해부 백일장

Education hours : 255 hours

  • Lectures: 109 hours43%
  • Cadaver dissection: 90 hours35%
  • Research teaching: 56 hours22%

2017. 2nd semester

Human Genetics and Developmental biology 3 Credits
[Course Director]
PREM230 인체유전 및 발생학 3학점
Human Genetics and Developmental biology 3 Credits
Premed 2nd year

Lectures: 9 hours
2017.10.16 AM 10:30 ~ AM 12:00 Miterm Developmental Biology
2017.10.18 AM 10:30 ~ AM 12:00 Midterm Genetics
2017.11.6 AM 10:30 ~ AM 12:00 Treatment of Genetic Disease
2017.12.4 AM 10:30 ~ AM 12:00 Organogenesis
2017.12.11 AM 10:30 ~ AM 12:00 Final Developmental Biology
2017.12.13 AM 10:30 ~ AM 12:00 Final Genetics
Tissue Differentiation Research (B) 3 Credits
[Course Director]
PREM247 조직분화연구(B) 3학점
Tissue Differentiation Research
Premed 2nd year

Research Teaching: ~10 hours
Every Wednesday
Medical Terminology and Osteology 2 Credits
[Course Director]
PREM233 의학용어 및 골학 2학점
Medical Terminology and Osteology 2 Credits
Premed 2nd year

Lectures: 9 hours
2017.8.28 AM 8:30 ~ AM 10:30 Introduction, Hemato-oncology
2017.9.22 AM 9:30 ~ AM 10:30 Urology, Gynecology
2017.10.13 AM 8:30 ~ AM 10:30 Lower limbs
2017.10.20 AM 8:30 ~ AM 10:30 Midterm
2017.12.15 AM 8:30 ~ AM 10:30 Final
Practice: 9 hours
2017.10.13 PM 1:30 ~ PM 5:30 Lower limbs (1)
2017.11.27 AM 10:30 ~ PM 12:30 Lower limbs (2)
2017.12.15 PM 1:30 ~ PM 6:30 Oral test
Scientific Communication 3 Credits
[Course Director]
MESC802001 과학적 의사 소통 3학점
Scientific Communication 3 Credits
Graduate students in Medical science
Lectures: 45 hours
Every Tuesdays 2PM - 5PM.
Anatomy and Physiology
MESC716 해부생리학 3학점
Anatomy and Physiology 3 Credits
Graduate students in Medical science
Lectures: 3 hours
2017.9.18 PM 5:00 ~ PM 8:00 Muscular system
Special events
2017.8.24-26 "Translational transcriptome analysis hands-on workshop" Korean Society for Molecular and Cellular Biology.

Education hours : 85 hours

  • Lectures: 66 hours77%
  • Practice: 9 hours11%
  • Research teaching: 10 hours12%

2017. 1st semester

Human Anatomy I 3 Credits
[Course Vice Director]
MEDE211 인체 해부학 I 3학점
Human Anatomy I 3 Credits
Medical school 1st year

Lectures: 5 hours
2017.2.28 PM 1:30 ~ PM 3:20 Lower Limbs (1)
2017.3.7 PM 2:30 ~ PM 3:20 Gluteal Region
2017.3.16 PM 1:30 ~ PM 3:20 Lower Limbs (2)
Human Anatomy II 3 Credits
[Course Vice Director]
MEDE212 인체 해부학 II 3학점
Human Anatomy II 3 Credits
Medical school 1st year

Lectures: 6 hours
2017.4.3 AM 10:30 ~ AM 12:20 Respiratory development
2017.4.11 AM 9:30 ~ AM 10:20 Integument development
2017.4.12 AM 9:30 ~ AM 10:20 Visual development
2017.4.13 AM 9:30 ~ AM 11:20 Nose and ear development
Cadaver Dissection: ~90 hours
Each class - 5 hours PM 1:30 ~ PM 6:30
2017. 3.20(1), 3.21(2), 3.22(3), 3.27(4), 3.28(5), 3,29(6), 4.4(7),
          4.5(8), 4.6(9), 4.7-AM(10), 4.11(11), 4.12(12), 4.13(13),
          4.20-AM(14), 4.20-PM(15), 4.21(16)
          4.8(Tagging test) 4.22(Tagging test)
Human Histology 3 Credits
[Course Vice Director]
MEDE213 인체 조직학 3학점
Human Histology 3 Credits
Medical school 1st year

Lectures: 5 hours
2017.3.24 PM 1:30 ~ PM 3:20 Respiratory histology
2017.4.4 AM 10:30 ~ AM 11:20 Integument histology
2017.4.5 AM 10:30 ~ AM 12:20 Sensory histology
Introduction to Basic Medicine 3 Credits
[Course Director]
FOME704001 의학 기초 3학점
Introduction to Basic Medicine 3 Credits
Graduate School of Forensic and Investigative Science

Lectures: 15 hours
2017.3.7 PM 7:00 ~ PM 9:30 Medical terminology
2017.3.14 PM 7:00 ~ PM 9:30 Introduction of Anatomy
2017.4.17 PM 7:00 ~ PM 9:30 Osteology oral test
2017.5.1 PM 7:00 ~ PM 9:30 Respiratory system
2017.6.5 PM 7:00 ~ PM 9:30 Sensory organ
2017.6.12 PM 7:00 ~ PM 9:30 Development and stem cells
Tissue Differentiation Research (A) 3 Credits
[Course Director]
PREM247 조직분화연구(A) 3학점
Research of Tissue Differentiation
Premed 2nd year

Research teaching: ~10 hours
Every Wednesday
Molecular Morphology Research
MEDS801 분자형태학 연구 4학점
Molecular Morphology Research 4 Credits
Medical school 4th year

Group teaching - Lectures: ~20 hours
2017.2.20 ~ 2017.4.14 (related with Cadaver Dissection)
Special events
2017.4.12 해부 백일장

Education hours : 151 hours

  • Lectures: 51 hours34%
  • Cadaver dissection: 90 hours60%
  • Research teaching: 10 hours6%

2016. 2nd semester

Human Genetics and Developmental biology 3 Credits
[Course Director]
PREM230 인체유전 및 발생학 3학점
Human Genetics and Developmental biology 3 Credits
Premed 2nd year

Lectures: 6 hours
2016.11.7 AM 10:30 ~ AM 12:00 Organogenesis
2016.11.28 AM 10:30 ~ AM 12:00 Evolution and development
2016.12.5 AM 10:30 ~ AM 12:00 Developmental biology
2016.12.7 AM 9:00 ~ AM 10:20 General genetics
Tissue Differentiation Research (B) 3 Credits
[Course Director]
PREM247 조직분화연구(B) 3학점
Tissue Differentiation Research
Premed 2nd year

Research Teaching: ~30 hours
Every Wednesday
Medical Terminology and Osteology
PREM233 의학용어 및 골학 2학점
Medical Terminology and Osteology 2 Credits
Premed 2nd year

Lectures: 2 hours
2016.11.4 AM 8:30 ~ AM 10:30 Lower limbs
Practice: 8 hours
2016.11.4 PM 1:30 ~ PM 3:30 Lower limbs (1)
2016.11.18 AM 8:30 ~ AM 10:30 Lower limbs (2)
2016.12.16 PM 1:30 ~ PM 6:30 Oral test
Human Genetics
MEDS718 인체 유전학 1.5 학점
Human Genetics 1.5 Credits
Medical school 1st year

Lecture: 1 hour
2016.11.16. AM 8:30 ~ AM 9:20
Treatment of Genetic Disease
Practice: 9 hours
2016.11.15 PM 1:30 ~ PM 4:30 Case study 1
2016.11.16 PM 1:30 ~ PM 4:30 Case study 2
2016.11.18 AM 8:30 ~ AM 11:20 Case study 3
Morphology Seminar
MEDS721 형태학 세미나 1학점
Morphology Seminar 1 Credit
Medical school 4th year

Group teaching - Lectures: ~4 hours
2016.12.12 ~ 2016.4.24
Special events
2016.11.1. PBL instructor
2016.12.19 Mentor-Mentee meeting
2016.12.19 Medical research presentation
2016.12.26 Kyemyung University medical school 3rd year student meeting

Education hours : 60 hours

  • Lectures: 13 hours22%
  • Practice: 17 hours28%
  • Research teaching: 30 hours50%

2016. 1st semester

Tissue Differentiation Research (A) 3 Credits
[Course Director]
PREM247 조직분화연구(A) 3학점
Tissue Differentiation Research
Premed 2nd year

Research teaching: ~30 hours
Every Wednesday
Human Anatomy and Histology
MEDS711 인체 해부 조직학 8학점
Human Anatomy and Histology 8 Credits
Medical school 1st year

Cadaver Dissection: ~95 hours
Each class - 5 hours PM 1:30 ~ PM 6:30
2016. 3.10(1), 3.11(2), 3.16(3), 3.18(4), 3.23(5), 3,25(6), 3.30(7),
          4.1(8), 4.4(9), 4.5(10), 4.12(11), 4.15(12), 4.20(13), 4.22(14),
          4.25(15), 4.28(16), 4.29(17),
          4.8(Tagging test) 4.30 (Tagging test)
Molecular Morphology Research
MEDS801 분자형태학 연구 4학점
Molecular Morphology Research 4 Credits
Medical school 4th year

Group teaching - Lectures: ~10 hours
2016.2.22 ~ 2016.4.17 (related with Cadaver Dissection)
Special events
2016.4.12 해부 백일장
2016.5.3 Mentor-Mentee meeting 행운의 밤
2016.5.25-27 Mentor-Mentee meeting 행운제

Education hours : 135 hours

  • Lectures: 10 hours7%
  • Cadaver dissection: 95 hours70%
  • Research teaching: 30 hours23%